RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1980, Volume 35, Issue 3(213), Pages 183–188 (Mi umn3534)  

This article is cited in 46 scientific papers (total in 46 papers)

International Topology Conference
Short Communications

On the homology theory of fibre spaces

T. V. Kadeishvili


Full text: PDF file (410 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1980, 35:3, 231–238

Bibliographic databases:

MSC: 55R05, 55R20, 55R91

Citation: T. V. Kadeishvili, “On the homology theory of fibre spaces”, Uspekhi Mat. Nauk, 35:3(213) (1980), 183–188; Russian Math. Surveys, 35:3 (1980), 231–238

Citation in format AMSBIB
\Bibitem{Kad80}
\by T.~V.~Kadeishvili
\paper On the homology theory of fibre spaces
\jour Uspekhi Mat. Nauk
\yr 1980
\vol 35
\issue 3(213)
\pages 183--188
\mathnet{http://mi.mathnet.ru/umn3534}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=580645}
\zmath{https://zbmath.org/?q=an:0521.55015}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1980RuMaS..35..231K}
\transl
\jour Russian Math. Surveys
\yr 1980
\vol 35
\issue 3
\pages 231--238
\crossref{https://doi.org/10.1070/RM1980v035n03ABEH001842}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980MQ83600031}


Linking options:
  • http://mi.mathnet.ru/eng/umn3534
  • http://mi.mathnet.ru/eng/umn/v35/i3/p183

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Smirnov, “On the cochain complex of topological spaces”, Math. USSR-Sb., 43:1 (1982), 133–144  mathnet  crossref  mathscinet  zmath
    2. T. V. Kadeishvili, “The predifferential of a twisted product”, Russian Math. Surveys, 41:6 (1986), 135–147  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. Larry A. Lambe, “Resolutions via homological perturbation”, Journal of Symbolic Computation, 12:1 (1991), 71  crossref
    4. V. A. Smirnov, “Secondary operations in the homology of the operad $E$”, Russian Acad. Sci. Izv. Math., 40:2 (1993), 425–442  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. Martin Markl, “A cohomology theory for A(m)-algebras and applications”, Journal of Pure and Applied Algebra, 83:2 (1992), 141  crossref
    6. V. A. Smirnov, “Homology of $B$-constructions and co-$B$-constructions”, Russian Acad. Sci. Izv. Math., 45:1 (1995), 79–95  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. Martin Markl, “Models for operads”, Communications in Algebra, 24:4 (1996), 1471  crossref
    8. Ronald N. Umble, “The deformation complex for differential graded Hopf algebras”, Journal of Pure and Applied Algebra, 106:2 (1996), 199  crossref
    9. V. A. Smirnov, “Description of the homology of groups and algebras”, Izv. Math., 61:3 (1997), 663–671  mathnet  crossref  crossref  mathscinet  zmath  isi
    10. V. A. Smirnov, “Lie algebras over operads and their applications in homotopy theory”, Izv. Math., 62:3 (1998), 549–580  mathnet  crossref  crossref  mathscinet  zmath  isi
    11. M. M. Postnikov, “Naturalness and Totality of Cohomology Operations”, Proc. Steklov Inst. Math., 224 (1999), 281–285  mathnet  mathscinet  zmath
    12. V. A. Smirnov, “$A_\infty$-structures and the $\mathscr D$ functor”, Izv. Math., 64:5 (2000), 1017–1031  mathnet  crossref  crossref  mathscinet  zmath  isi
    13. V. A. Smirnov, “A Degeneracy Criterion for $A_\infty$-Structures”, Math. Notes, 69:6 (2001), 827–832  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    14. S. A. Yakshin, “Commutative $A_\infty$-algebras and the functor $\mathscr D$”, Sb. Math., 193:10 (2002), 1557–1571  mathnet  crossref  crossref  mathscinet  zmath  isi
    15. S. V. Lapin, “$(DA)_\infty$-modules over $(DA)_\infty$-algebras and spectral sequences”, Izv. Math., 66:3 (2002), 543–568  mathnet  crossref  crossref  mathscinet  zmath  elib
    16. V. A. Smirnov, “The $A_\infty$-structures and differentials of the Adams spectral sequence”, Izv. Math., 66:5 (2002), 1057–1086  mathnet  crossref  crossref  mathscinet  zmath
    17. M. V. Ladoshkin, “$A_\infty$-modules over $A_\infty$-algebras and Hochschild cohomology for modules over algebras”, Math. Notes, 79:5 (2006), 664–674  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    18. Keller B., “A-Infinity Algebras, Modules and Functor Categories”, Trends in Representation Theory of Algebras and Related Topics, Contemporary Mathematics Series, 406, eds. DelaPena J., Bautista R., Amer Mathematical Soc, 2006, 67–93  isi
    19. M. V. Ladoshkin, “Structure of an $A_\infty$-Module over the Polynomial Algebra in Stanley–Reisner rings”, Math. Notes, 82:2 (2007), 196–202  mathnet  crossref  crossref  mathscinet  isi  elib
    20. S. V. Lapin, “$D_\infty$-differential $E_\infty$-algebras and spectral sequences of fibrations”, Sb. Math., 198:10 (2007), 1379–1406  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    21. M. J. Jiménez, P. Real, “Rectifications of A∞-Algebras”, Comm. in Algebra, 35:9 (2007), 2731  crossref
    22. Kajiura H., “Noncommutative Homotopy Algebras Associated with Open Strings”, Rev. Math. Phys., 19:1 (2007), 1–99  crossref  isi
    23. R. Umble, “Structure relations in special A ∞-bialgebras”, Journal of Mathematical Sciences (New York), 152:3 (2008), 443  crossref
    24. S. V. Lapin, “Multiplicative $A_\infty$-structure in terms of spectral sequences of fibrations”, J. Math. Sci., 164:1 (2010), 95–118  mathnet  crossref  mathscinet
    25. Xue Zhi Cheng, Ezra Getzler, “Transferring homotopy commutative algebraic structures”, Journal of Pure and Applied Algebra, 212:11 (2008), 2535  crossref
    26. Sagave S., “Universal Toda brackets of ring spectra”, Trans Amer Math Soc, 360:5 (2008), 2767–2808  isi
    27. Fresse B., “Operadic Cobar Constructions, Cylinder Objects and Homotopy Morphisms of Algebras over Operads”, Alpine Perspectives on Algebraic Topology, Contemporary Mathematics, 504, 2009, 125–188  crossref  isi
    28. Ainhoa Berciano-Alcaraz, “A computational approach of A∞-(co)algebras”, Int. J. of Comp. Math, 87:4 (2010), 935  crossref
    29. Bitjong Ndombol, Jean-Claude Thomas, “A contribution to the closed geodesic problem”, Journal of Pure and Applied Algebra, 214:6 (2010), 937  crossref
    30. Fresse B., “Props in model categories and homotopy invariance of structures”, Georgian Math J, 17:1 (2010), 79–160  isi
    31. Sagave S., “DG-algebras and derived A(infinity)-algebras”, J Reine Angew Math, 639 (2010), 73–105  isi
    32. Ladoshkin M.V., “Postroenie analoga simplitsialnykh vyrozhdenii v a_{?}-sluchae”, Izvestiya vysshikh uchebnykh zavedenii. Povolzhskii region. Fiziko-matematicheskie nauki, 2011, no. 2, 80–89  elib
    33. A. Berciano, H. Molina-Abril, P. Real, “Searching high order invariants in computer imagery”, Appl Algebra Engrg Comm Comput, 2012  crossref
    34. Nils Carqueville, Michael M. Kay, “Bulk Deformations of Open Topological String Theory”, Commun. Math. Phys, 2012  crossref
    35. Michael P. Allocca, “Homomorphisms of
      $$L_{\infty }$$
      modules”, J. Homotopy Relat. Struct, 2013  crossref
    36. Bitjong Ndombol, Y. Félix, J.-C. Thomas, “Hochschild cohomology of a strongly homotopy commutative algebra”, manuscripta math, 2013  crossref
    37. T. Kadeishvili, “Homotopy gerstenhaber algebras: examples and applications”, J Math Sci, 2013  crossref
    38. S. V. Lapin, “Homotopy Simplicial Faces and the Homology of Realizations of Simplicial Topological Spaces”, Math. Notes, 94:5 (2013), 619–635  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    39. Stephan Schmid, “An A∞-structure on the Cohomology Ring of the Symmetric Group Sp with Coefficients in Fp”, Algebr Represent Theor, 2013  crossref
    40. Francisco Belchí, Aniceto Murillo, “
      $$A_\infty $$
      A ∞ -persistence”, AAECC, 2014  crossref
    41. Bacard H.V., “Toward Weakly Enriched Categories: Co-Segal Categories”, J. Pure Appl. Algebr., 218:6 (2014), 1130–1170  crossref  isi
    42. Lida Mendoza, E.G.. Reyes, “Massey products,A∞-algebras, differential equations, and Chekanov homology”, Journal of Nonlinear Mathematical Physics, 22:3 (2015), 342  crossref
    43. S. V. Lapin, “Chain Realization of Differential Modules with $\infty$-Simplicial Faces and the $B$-Construction over $A_\infty$-Algebras”, Math. Notes, 98:1 (2015), 111–129  mathnet  crossref  crossref  mathscinet  isi  elib
    44. S. V. Lapin, “Homotopy Properties of $\infty$-Simplicial Coalgebras and Homotopy Unital Supplemented $A_\infty$-Algebras”, Math. Notes, 99:1 (2016), 63–81  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    45. S. V. Lapin, “Cyclic Modules with $\infty$-Simplicial Faces and the Cyclic Homology of $A_\infty$-Algebras”, Math. Notes, 102:6 (2017), 806–823  mathnet  crossref  crossref  isi  elib
    46. Muro F., Roitzheim C., “Homotopy Theory of Bicomplexes”, J. Pure Appl. Algebr., 223:5 (2019), 1913–1939  crossref  mathscinet  zmath  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:354
    Full text:168
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019